# SDR UALA2012091405200

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 47,340 hours, 5,738 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1K CONSOLE LOCK INOP, FOUND SIDE COMP'T DOOR WILL NOT OPEN.  REPLACED LATCH.  STILL NO HELP.  NEED MORE TIME TO ADJUST DOOR HINGE.  VERIFIED COMP'T IS EMPTY AND DOOR SECURED CLOSE.
